# SDR AALA202205264044

- Difficulty date: November 10, 2021
- Submitted: May 26, 2022
- Operation: Air carrier
- Aircraft: N926NN
- Make and model: Boeing 737823
- Aircraft serial: 33321
- Aircraft time: 26,079 hours, 10,941 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unsecure
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: EMERGENCY EXIT LIGHT SIGN IN MID CABIN DANGLING FROM CEILING. **SUPPLEMENTAL REPORT FOR AALA202111124044: AS PER EA 331959 EMERGENCY EXIT LIGHT SIGN IN MID CABIN HAS BEEN SECURED IN PLACE** (CLOSED)
